Asymptotic expansions associated with the jackknife functional. II
Abstract
This paper is a sequel to part I [Ukr. Mat. Zh.,47, No. 4, 443–452 (1995)]. By using the results of the first part, we obtain the initial terms of the asymptotic expansions of the bias and variance for the jackknife estimator of the variance of the error of observations in a nonlinear regressive model.Downloads
Published
25.06.1995
Issue
Section
Research articles
How to Cite
Ivanov, O. V., and Bardadym Т. A. “Asymptotic Expansions Associated With the Jackknife Functional. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 6, June 1995, pp. 731–736, https://umj.imath.kiev.ua/index.php/umj/article/view/5465.